# SDR REXA2020100700693

- Difficulty date: September 18, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: SH690334215
- Condition: Damaged
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN CROSS BEAM BETWEEN LBL 9 & LBL 27 AT FS 469.  DAMAGE FOUND IN CROSS BEAM BETWEEN LBL 9 & LBL 27 AT FS 469.  ENDEAVOR AIR EA CRJ953-10837 REV IR DATED 09/15/20.  FABRICATED AND INSTALLED A NEW NUTPLATE STRAP, IAW CRJ 900 SRM 51-42-06-001-001-A01.
